The Taiwanese Journal of Mathematics, published by the Mathematical Society of the Republic of China (Taiwan), is a continuation of the former Chinese Journal of Mathematics (1973-1996). It aims to publish original research papers and survey articles in all areas of mathematics. It will also occasionally publish proceedings of conferences co-organized by the society. The purpose is to reflect the progress of mathematical research in Taiwan and, by providing an international forum, to stimulate its further developments. The journal has appeared bimonthly each year since 2008.

Top downloads over the last seven days

Fixed Point Theorems via MNC in Ordered Banach Space with Application to Fractional Integro-differential Evolution EquationsHemant Kumar Nashine, He Yang, and Ravi P. AgarwalAdvance publication (2017)
Stability of Traveling Wavefronts for a Delayed Lattice System with Nonlocal InteractionJingwen Pei, Zhixian Yu, and Huiling ZhouAdvance publication (2017)
Constructing Almost Peripheral and Almost Self-centered Graphs RevisitedSandi Klavžar, Haiqiong Liu, Priyanka Singh, and Kexiang XuVolume 21, Number 4 (2017)
Powers of Two as Sums of Three Pell NumbersJhon J. Bravo, Bernadette Faye, and Florian LucaVolume 21, Number 4 (2017)
Stable and Unstable Periodic Solutions of the Forced Pendulum of Variable LengthZaitao Liang and Zhongcheng ZhouVolume 21, Number 4 (2017)
  • ISSN: 1027-5487 (print), 2224-6851 (electronic)
  • Publisher: Mathematical Society of the Republic of China
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1997--
  • Access: Open access
  • Euclid URL: https://projecteuclid.org/twjm